Home Print this page Email this page Users Online: 203
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2020 | Volume:  8 | Issue Number:  2 | Page:  133-139

ORIGINAL ARTICLE

Relationship between malocclusion and periodontal disease in patients seeking orthodontic treatment in southwestern Saudi Arabia
Javali Mukhatar Ahmed, Betsy Joseph, Al Thobaiti Rakan Saed Safar, Alshahrani Rayan Ali, AlQahtani Hussain Abdullah H

Number of times this article was viewed 287
Number of times this article has been printed  from the site 6
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal
 
Pubmed LogoCope Logo